# SDR ASAA2023101245595

- Difficulty date: October 12, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N954AK
- Make and model: Boeing 737-9
- Aircraft serial: 44104
- Aircraft time: 3,364 hours, 975 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND LATCH FAULT #2 ENG EEC C2 MESSAGE. GROUNDED - YES. C/W IFIM ENG 2 EEC C2 REF IFIM G73-10-00-810-804. CLEAR LATCH MESSAGE. C/W TEST 32 ENGINE IDLE SYSTEM TEST. TEST PASS. FAULT DIDNT RETURN. NO OTHER FAULT NOTED.
